My WebMD Sign In, Sign Up

Injection

Also called: Shot

Following Topic Unfollow Topic | 50 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
Hi If you still have the same doctor around 5 to 6 years ago? it would be in your records, so see your doctor and ask him/her, and take it from there...
Posted:
0 of 0 found this helpful
Q.
A.
Hi As over the years you have been mixing them up, it could be that its now caught up with you and your hormones, I think it may take sometime for...
Posted:
0 of 0 found this helpful
Q.
A.
Hi This is from http://www.healthline.com/health/low-testosterone/night-sweats#Overview1 Hot flashes and night sweats are often attributed to...
Posted:
0 of 0 found this helpful
Q.
A.
Hi Pease do have a read through this link, it cold help you understand things a bit more. http://www.livestrong.com/article/535758-blood-glucose...
Posted:
0 of 1 found this helpful
Q.
A.
Hi It seems that low blood pressure is a side effect along with a rise in blood sugar, and getting server headaches, but there is no info on HBP.IF...
Posted:
0 of 0 found this helpful
Q.
A.
Good question!Yes, in fact, receiving a corticosteroid injection to the knee can cause blood glucose (sugar) levels to rise. This is known to occur...
Posted:
0 of 0 found this helpful
Q.
A.
Apply ice to the injection site and keep taking that Aleve.
Posted:
1 of 1 found this helpful
Q.
A.
Generally speaking, most injectors won't put hyaluronic acid into the neck because it's not effective. Hyaluronic acid is commonly called a...
Posted:
0 of 0 found this helpful
Q.
A.
An injection of vitamin B should not cause you to get a rash in the sun. I would suggest that you consider other causes.
Posted:
0 of 0 found this helpful
Q.
A.
yes it can be injected
Posted:
1 of 1 found this helpful
Q.
A.
Hi I found you this piece of info on healthline.co.ukDuring your treatment, make sure to avoid all sexual contact until all sores on your body are...
Posted:
0 of 0 found this helpful
Q.
A.
No. This will have not change the effectiveness of your contraceptive injection.
Posted:
0 of 0 found this helpful
Q.
A.
Hi Here are two links that could help you, but exercising helps get your t’s up and so does weight lifting. http://anabolicmen.com/50-foods-that...
Posted:
0 of 0 found this helpful
Q.
A.
I don't have an answer for your specific question, but I can give you some general information about staph infections.Staph infections are caused...
Posted:
0 of 0 found this helpful
Q.
A.
Hi So in these two years of bleeding who have you seen for help? doctor? gyno? You must just keep going back and for what ever there giving is not...
Posted:
0 of 0 found this helpful